Well another weekend in hospital falks

Hi everyone I am so fed up now with this can I ever see an end was just going to bed on Saturday night about 11 pm when another at attack came on had to ring 999 and go in hospital again had to have another shock cardio shock to put it back into normal, now waiting for hospital to get in touch as they said they would inform my cardiologist what's happened resting at the moment as chest feels like I've been in wrestling ring lol only the people out the who has had this done twice in the last month will know how uncomfortable it makes you feel8in the chest area so tired too as I was without food again for at least 18 hours before going into surgery which didn't help hope everyone else on here is ok at the moment anyway.

6 Replies

oldestnewest
  • Sorry to hear all this, but perhaps it will help to get you to a better situation, Julie.

    Yes, I know about no food. Nothing all day - and I was in NSR when I arrived at A & E before breakfast. Detained for hours as blood pressure was down. Bad experience, but it was the start of a proper diagnosis.

  • Tough time. Things will get better as you learn to live with it and get proper treatment. Hang in there. Use after-sun on your skin of if you have none use acuious cream as it helps the burns.

    Bob

  • Yes it sucks! Can totally sympathise with you - I hate that damn feeling where the attack starts to come on and your stomach goes into knots knowing you will probably have to call the ambo yet AGAIN.

    Hopefully your cardio is good and you can be referred to an EP quick smart

  • Hi Julie

    My thoughts are with you

    I had the same problem in 2013 - in and out of hospital like a yoyo. In for a week at a time 4 times in the year. I had the lot - they put me on wafarin and I bled - took me off it and I had a clot. Seemed like I couldn't take a trick. Every time I left hospital with more drugs but the main problem (being AF) not solved just disquised by the drugs

    Finally I got to see an EP - had an ablation and have been in sinus rhythm for 17 months now. I take warfarin ( my INR is closely monitored which can be a pain but I live with it as the alternative isn't pretty ) and bisoprolol.

    Hang in there and push them for a resolution of your problem.

    Good luck

    Brian

  • Brian what your side effects on Bisprolol like

  • Get referred to an electrophysiologist asap if you are not under one.

You may also like...